# SDR USAA2011040791353

- Difficulty date: March 25, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 33,690 hours, 18,710 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - LEVEL 2 GALVANIC CORROSION ON CABIN SEAT TRACK BEAM AT FR16, FR18, FR18 & FR20, Y1292.  REPLACED CABIN SEAT TRACK BEAM AT FR16, FR18, FR18 & FR20, Y1292 IAW A319 SRM 51-72-11.
